# SDR AALA202404091501

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 41,399 hours, 17,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 912000
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY AISLE LIGHT ROW 23 RIGHT HAND SIDE INOPERATIVE. REMOVED AND REPLACED INOPERATIVE EMERGENCY AISLE LIGHT CONNECTOR AT ROW 23DEF. PERFORMED SATISFACOTRY CHECK GOOD. PER B737-NG-SWPM 20-10-13, B737-NG-AMM 33-51-00-720-801.
